# SDR Q5QA2018122808

- Difficulty date: December 7, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N910SA
- Make and model: Beech 58
- Aircraft serial: TH1910
- Aircraft time: 11,928 hours
- Engine: Cont IO550C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 108
- Part time: 11,928 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION DISCLOSED WING STRINGER ON LOWER RH WING WAS CRACKED INBOARD AND OUTBOARD OF RIB AT W.S 108.5
